Mellin transforms of Whittaker functions on GL(4, R) and GL(4, C).

Eric Stade

Manuscripta mathematica (1995)

  • Volume: 87, Issue: 4, page 511-526
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Stade, Eric. "Mellin transforms of Whittaker functions on GL(4, R) and GL(4, C).." Manuscripta mathematica 87.4 (1995): 511-526. <http://eudml.org/doc/156104>.

@article{Stade1995,
author = {Stade, Eric},
journal = {Manuscripta mathematica},
keywords = {Whittaker functionals; representations; Mellin transforms; generalized hypergeometric functions},
number = {4},
pages = {511-526},
title = {Mellin transforms of Whittaker functions on GL(4, R) and GL(4, C).},
url = {http://eudml.org/doc/156104},
volume = {87},
year = {1995},
}

TY - JOUR
AU - Stade, Eric
TI - Mellin transforms of Whittaker functions on GL(4, R) and GL(4, C).
JO - Manuscripta mathematica
PY - 1995
VL - 87
IS - 4
SP - 511
EP - 526
KW - Whittaker functionals; representations; Mellin transforms; generalized hypergeometric functions
UR - http://eudml.org/doc/156104
ER -

NotesEmbed ?

top

You must be logged in to post comments.